# SDR 0203133237

- Difficulty date: September 23, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 00358
- Aircraft time: 32,355 hours, 13,592 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Check Valve
- Part number: ZCV67374612
- Condition: Leaking
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

RECEIVED 'HYD Y RSVR LO LVL' MESSAGE. DEACTIVATED THE YELLOW HYDRAULIC SYSTEM PER COM PROCEDURES. NOTE: LOSS OF THE YELLOW HYDRAULIC SYSTEM IN CONJUNCTION WITH THE NBR 1 YAW DAMPER BEING INOP PER MEL RESULTED IN ACTIVATION OF ALTERNATE LOW FLIGHT MODE. CONTINUED FLIGHT AND LANDED UNEVENTFULLY. FOUND THE PTU MANIFOLD CHECK VALVE LEAKING. REPLACED SEAL, SERVICED SYSTEM, AND LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
